Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A strange bounded smooth domain of holomorphy

Authors: Klas Diederich and John Erik Fornaess
Journal: Bull. Amer. Math. Soc. 82 (1976), 74-76
MSC (1970): Primary 32F15; Secondary 32E25, 46J15
MathSciNet review: 0397019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Behnke, Zur Theorie der Singularitäten der Funktionen mehrerer komplexen Veränderlichen, Math. Ann. 108 (1933), no. 1, 91–104 (German). MR 1512836,
  • 2. E. M. Čirka, Approximation by holomorphic functions on smooth manifolds in Cn, Mat. Sb. 78 (120) (1969), 101-123 = Math. USSR Sb. 7 (1969), 95-113. MR 39 #480. MR 239121
  • 3. K. Diederich and J. E. Fornaess, Exhaustion functions and Stein neighborhoods for smooth pseudoconvex domains, Proc. Nat. Acad. Sci. U.S.A. (to appear). MR 390283
  • 4. J. J. Kohn and L. Nirenberg, A pseudo-convex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265-268. MR 48 #8850. MR 330513
  • 5. R. O. Wells, Jr., Function theory on differentiable submanifolds, Contributions to Analysis, ed. L. V. Ahlfors et al, Academic Press, New York and London 1974, pp. 407-441. MR 357856

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F15, 32E25, 46J15

Retrieve articles in all journals with MSC (1970): 32F15, 32E25, 46J15

Additional Information


American Mathematical Society